New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Unbearable Weight Gain
3 Replies
toots2889 - December 31

Hello. Ive had a real hard time with my weight. Ive never had this problem before. I was 115 pds. and am now up to 165-170. Ive tryed everything from diets, eating healthy,to working out in a gym, and diet pills and cant get below 165. Im really fustrated. My doc has me on Amitryptalene, zoloft, Lyrica, and Topamax (for my migraines). I also take vicadin as needed for pain. Im at my wits end. Theyve checked my thyroid and say thats not it.Dont know What else to try, any suggestions?


Fantod - November 11

Yes - That would be a side effect associaed with Lyrica. I know several people that have taken Lyrica and put on a serious amount of weight. Why the manufacturer thinks this is an OK side effect is a mystery to me. Adding more stress through weight gain to an already overwhelmed body is not acceptable. Ask your doctor to try Cymbalta instead of Lyrica to manage your pain issues. You might also consider consulting with a nutritionist to see where you might be going wrong on diet. It never hurts to have a fresh set of eyes. This illness is hard enough to cope with in terms of self esteem. Adding weight gain just adds insult to injury and I can totally sympathize. Take care and let us know how you are doing.


txsunsets - November 12

toots2889, i have gained so much weight too. i usually stayed around 120-125 and i now weigh 172!!! i am having a really hard time dealing with it as i have never weighed this much even when i was pregnant. i am taking nuerontin, celebrex, ambien cr, flexeril, and imitrex. I know it is the nuerontin and i have taken myself off of it to try to lose some weight but the pain was to bad so i had to get back on it. I am interested in what everyone says as I am looking for a way to get this weight off too. Fibro Hugs


cajun1966 - November 14

I have the same issue. I'm on a 1600 calorie a day diet which I track and I'm going to the gym 4-5 days a week. I'm also gaining. It's very frustrating and I'm at my wits end. If anyone has any suggestions please let me know. My doctor wants to put me on a prescription diet pill called Merida, but I'm hestitant about taking it.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question